Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jun 30, 2015, 2:26 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 2:26 PM EDT (18:26 UTC)
- Expired
- Jun 30, 2015, 5:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lancaster County, PA, York County, PA
The radar
The Dover AFB radar (KDOX), 123 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 600 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
632
WGUS51 KCTP 301826
FFWCTP
PAC071-133-302130-
/O.NEW.KCTP.FF.W.0010.150630T1826Z-150630T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
226 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 224 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER EXTREME SOUTHEAST YORK AND SOUTHERN LANCASTER
COUNTIES. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DELTA...QUARRYVILLE...WAKEFIELD...KIRKWOOD...LITTLE BRITAIN AND
PEACH BOTTOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3992 7615 3994 7599 3987 7599 3988 7600
3985 7601 3985 7602 3983 7602 3983 7604
3981 7603 3976 7606 3976 7608 3973 7610
3974 7612 3973 7612 3972 7618 3972 7638
$$
DEVOIR1 follow-up statement
385
WGUS71 KCTP 301854
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT TUE JUN 30 2015
PAC071-133-302130-
/O.CON.KCTP.FF.W.0010.000000T0000Z-150630T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YORK PA-LANCASTER PA-
254 PM EDT TUE JUN 30 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHEASTERN YORK AND SOUTHEASTERN LANCASTER COUNTIES...
AT 245 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN HAD EXITED THE
WARNING AREA. AREAS OF EXTREME SOUTHEAST YORK AND SOUTHEAST
LANCASTER COUNTY RECEIVED OVER 2 INCHES OF RAINFALL...AND RUNOFF
FROM THIS HEAVY RAINFALL WILL CONTINUE THROUGH 430 PM.
ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP AND TRACK OVER THE
WARNING AREA...PRODUCING ADDITIONAL RUNOFF.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DELTA...QUARRYVILLE...WAKEFIELD...KIRKWOOD...LITTLE BRITAIN AND PEACH
BOTTOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3992 7615 3994 7599 3987 7599 3988 7600
3985 7601 3985 7602 3983 7602 3983 7604
3981 7603 3976 7606 3976 7608 3973 7610
3974 7612 3973 7612 3972 7618 3972 7638
$$
DEVOIRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 1:20 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 30, 1:20 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 120 PM EDT TUE JUN 30 2015 .SYNOPSIS... A WARM FRONT WILL MOVE ACROSS THE MIDDLE SUSQUEHANNA AND NORTH CENTRAL MOUNTAINS THIS AFTERNOON. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION LATER TONIGHT AND WEDNESDAY. THESE TWO WEATHER FEATURES WILL SUPPLY THE FOCUS FOR MOISTURE AND LIFT TO FORM NUMEROUS SHOWERS...AND SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A PERSISTENT UPPER LVL TROUGH WILL REMAIN POSITIONED JUST WEST OF PENNSYLVANIA THROUGH SATURDAY. AN UPPER LVL RIDGE IS EXPECTED TO BRIEFLY BUILD OVER THE NORTHEAST CONUS SUNDAY INTO MONDAY. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SFC WARM FRONT AT 1645Z EXTENDED FROM NEAR KBFD TO KUNV AND KMUI AND WILL CONTINUE TO LIFT SLOWLY NWD THIS AFTERNOON. LLVL SOUTHERLY 0-1KM SHEAR IS GREATEST OVER THE EASTERN HALF OF PENN...AS IS THE SFC BASED CAPE...WHICH HAS RAMPED UP QUICKLY TO AROUND 2500 J/KG INVOF KTHV AND KLNS WITHIN SOME POCKETS OF PARTLY TO MOSTLY SUNNY SKIES. TRIPLE POINT INTERSECTION OF LEE TROUGH HANGING SOUTH FROM THE WARM FRONT ACROSS THE SUSQ VALLEY WITH LIKELY BE THE PRIMARY THREAT AREA FOR SEVERE WEATHER AND EVEN A FEW NEWD MVG SUPERCELLS THIS AFTERNOON AND EVENING...WHERE EHI/S WILL BE AOA 2M2/S2. SPC RECENTLY BUMPED UP THEIR TORNADO PROB FROM 2 PERCENT TO 5 PERCENT IN THAT AREA SECOND AREA OF CONCERN IS ACROSS THE WESTERN ZONES CLOSES TO THE APPROACHING CFRONT...AND BENEATH THE ENHANCED LIFT/EXIT REGION OF AN 80 KT UPPER JET LIFTING NE FROM WVA. SPC RECENTLY ISSUED SEVERE TSRA WATCH 371 UNTIL 8 PM EDT ACROSS MUCH OF OHIO AND WRN PENN...RIGHT UP AGAINST OUR WRN CWA. BETWEEN THESE TWO AREAS /ACROSS MUCH OF THE CENTRAL MTNS AND WEST BRANCH VALLEYS/...CONVECTION SHOULD BE MORE ISOLATED TO SCATTERED /JUST FOR THE SHORT TIME BEING/ BEFORE THE EXIT REGION OF THE AFOREMENTIONED UPR LVL JET SLIDES EAST ACROSS THESE AREAS. SEVERE TSRA WATCH 372 COMING OUT SHORTLY FOR THE REMAINDER OF CENTRAL AND EASTERN PENN EFFECTIVE UNTIL 9 PM EDT /WITH THE EXCEPTION OF JUST WARREN CTY IN OUR NW CWA/. WEAKER MID LVL WINDS IMPLY LESS CHC OF SVR WX ACROSS THE NW MTNS OF PENN. OTHER AREA OF CONCERN WILL BE THE POSSIBILITY OF LOCALIZED FLOODING...DUE TO WET GROUND AND EXPECTATION OF ISOLD RAINFALL AMTS OF ARND 3 INCHES BASED ON OUTPUT FROM CONVECTION-ALLOWING MDLS. WILL MENTION IN HWO FOR NOW...BUT A FFA COULD BE CONSIDERED FOR THE SUSQ VALLEY...WHERE PLUME OF HIGHEST MOISTURE WILL LIE. PTSUNNY SKIES SHOULD PUSH TEMPS INTO THE M70S OVR THE ALLEGHENIES THIS AFTN...AND THE L80S ACROSS THE SUSQ VALLEY. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... POTENT SHORTWAVE DIVING INTO BASE OF DEEPENING UPPER TROF WILL SWING THRU CENTRAL PA LATE TONIGHT AND EARLY WEDNESDAY. DESPITE AN UNFAVORABLE TIME OF DAY FOR CONVECTION...STRONG LG SCALE FORCING COMBINED WITH MARGINAL INSTABILITY SHOULD SUPPORT SCT SHRA/TSRA AS THIS FEATURE COMES THRU LATE TONIGHT INTO EARLY WED. HAVE REDUCED POPS SIGNIFICANTLY AFTER ABOUT 15Z...AS LG SCALE SUBSIDENCE AND SOMEWHAT DRIER WESTERLY FLOW ARRIVES IN WAKE OF SHORTWAVE. SPC MRGL RISK OF SVR WX ENCOMPASSES EASTERN PA...WHERE THERE COULD BE ENOUGH DIURNAL HEATING/DESTABILIZATION TO SUPPORT ISOLD SVR WX ARND MIDDAY. PTSUNNY SKIES AND ENS MEAN 8H TEMPS BTWN 12-14C SHOULD SUPPORT MAX TEMPS WED FROM THE L70S NW TO M80S LOWER SUSQ VALLEY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... MED RANGE GUIDANCE CONTINUES TO SHOW A MEAN UPPER LVL TROUGH JUST WEST OF PA INTO EARLY NEXT WEEK...SUPPORTING NUMEROUS OPPORTUNITIES FOR SHOWERS...MAINLY DURING THE PM HOURS. BEST CHANCE OF SHOWERS WILL COME WITH PASSAGE OF SHORTWAVES THU/SAT/MON. HOWEVER...CAN/T RULE OUT A SHRA/TSRA ACROSS THE SW COUNTIES FRI/SUN...IN VICINITY OF STALLED FRONTAL BNDRY. GEFS/ECENS MEAN 8H TEMPS IMPLY TEMPS FAIRLY CLOSE TO AVERAGE FOR EARLY JULY. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... INCREASING COVERAGE OF CONVECTION /SHOWERS AND ISOLATED-SCTD STRONG TO POTENTIALLY SVR TSRA/ WILL OCCUR DURING THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. MOST AIRFIELDS OUTSIDE OF THE CONVECTION WILL SEE VFR TO UPPER END MVFR WITH A 5-10 KT SW SFC WIND. A SLIGHTLY STRONGER SOUTH TO SSWRLY SFC FLOW OF 10-15 KTS WITH GUSTS AROUND 20 KT WILL PRESIDE ACROSS THE LOWER SUSQ VALLEY /JUST SOUTH OF A SFC WARM FRONT...AND EAST OF A DEVELOING LEE SFC TROUGH/. FLYING CONDITIONS SHOULD SETTLE INTO MAINLY THE MVFR RANGE FOR TONIGHT AS WINDS LIGHTEN AND MOISTURE REMAINS QUITE HIGH WITH SCATTERED SHOWERS AND ISOLATED TSRA ACROSS CENTRAL PENN...AND MORE NUMEROUS SHRA/TSRA IMPACTING THE LOWER SUSQ VALLEY TAF SITES. AN UNSETTLED PATTERN WITH A SERIES OF FRONTS WILL BE AFFECTING THE REGION MUCH OF THIS WEEK. THE BEST CHANCES OF RESTRICTIONS WILL BE TUESDAY INTO WEDNESDAY. OUTLOOK... WED...MVFR CIGS LIKELY WEST. OTHERWISE MAINLY VFR. LOCAL RESTRICTIONS IN SCT SHRA/TSRA. THU...MAINLY VFR. ISOLATED TSRA MAINLY SOUTH OF I-80. FRI...MAINLY VFR. ISOLATED TSRA SOUTH. SAT...MAINLY VFR. CHANCE SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...LAMBERT
Hazardous weather outlook, Jun 30, 2:17 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 217 PM EDT TUE JUN 30 2015 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-011830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 217 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-011830- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 217 PM EDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 9:28 AM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
928 AM EDT TUE JUN 30 2015
PAZ042-053-301400-
SULLIVAN PA-COLUMBIA PA-
928 AM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SULLIVAN...AND
NORTHERN COLUMBIA COUNTY UNTIL 1000 AM EDT...
AT 927 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
JAMISON CITY...MOVING NORTHEAST AT 40 MPH.
BRIEF...40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
RICKETTS GLEN STATE PARK AROUND 930 AM EDT.
LAT...LON 4151 7623 4132 7631 4126 7631 4123 7637
4124 7645 4128 7645 4128 7647 4133 7650
4155 7627 4154 7622
TIME...MOT...LOC 1327Z 226DEG 36KT 4132 7637
LAMBERTSpecial weather statement, Jun 30, 12:00 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT TUE JUN 30 2015
PAZ058-059-066-301700-
SCHUYLKILL PA-LANCASTER PA-LEBANON PA-
1200 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SCHUYLKILL
COUNTY... NORTHERN LANCASTER COUNTY...AND THE SOUTHEASTERN
HALF OF LEBANON COUNTY UNTIL 100 PM EDT...
AT 1158 AM EDT...DOPPLER RADAR INDICATED A FEW STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR RICHLAND TO MANHEIM...AND MOVING
NORTHEAST AT 25 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
RICHLAND...MYERSTOWN AND AVON AROUND 1205 PM EDT.
KLEINFELTERSVILLE AND SCHAEFFERSTOWN AROUND 1225 PM EDT.
NEWMANSTOWN AND FRIEDENSBURG AROUND 1235 PM EDT.
RENNINGERS AND SCHUYLKILL HAVEN AROUND 1250 PM EDT.
ORWIGSBURG AROUND 1255 PM EDT.
MCKEANSBURG AND NEW PHILADELPHIA AROUND 100 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE AUBURN...AVON
HEIGHTS...BROCKTON...CRESSONA AND DEER LAKE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 261 TO 281.
LAT...LON 4064 7600 4057 7602 4058 7604 4053 7617
4051 7631 4042 7632 4029 7612 4017 7620
4004 7650 4018 7656 4023 7653 4045 7637
4043 7632 4052 7631 4076 7609 4069 7585
TIME...MOT...LOC 1558Z 213DEG 22KT 4035 7629 4016 7639
LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:28 AM EDT | Special Weather Statement | CTP | Sullivan | 32 min |
| Jun 30, 12:00 PM EDT | Special Weather Statement | CTP | Lebanon | 60 min |
| Jun 30, 12:51 PM EDT | Areal Flood Advisory | CTP | Lebanon | 3 hr |
| Jun 30, 1:06 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 54 min |
| Jun 30, 1:20 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Jun 30, 1:23 PM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 3 hr |
| Jun 30, 1:35 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| Jun 30, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 66 min |
| Jun 30, 1:59 PM EDT | Areal Flood Advisory | CTP | Centre, Huntingdon, Mifflin | 3 hr |
| Jun 30, 2:05 PM EDT | Tornado Warning | CTP | Lancaster | 25 min |
| Jun 30, 2:14 PM EDT | Flash Flood Watch | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more | 13 hr |
| Jun 30, 2:46 PM EDT | Special Weather Statement | CTP | Juniata | 44 min |
| Jun 30, 2:56 PM EDT | Special Weather Statement | CTP | Adams | 49 min |
| Jun 30, 3:07 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin, Snyder, Union | 53 min |
| Jun 30, 3:28 PM EDT | Tornado Warning | CTP | Snyder, Union | 47 min |
| Jun 30, 3:43 PM EDT | Special Weather Statement | CTP | Adams | 32 min |
| Jun 30, 3:47 PM EDT | Special Weather Statement | CTP | Schuylkill | 43 min |
| Jun 30, 3:58 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| Jun 30, 4:05 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 55 min |
| Jun 30, 4:12 PM EDT | Areal Flood Advisory | CTP | Clearfield, Elk | 3 hr |
| Jun 30, 4:19 PM EDT | Special Weather Statement | CTP | Lebanon | 56 min |
| Jun 30, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 66 min |
| Jun 30, 4:42 PM EDT | Areal Flood Advisory | CTP | Northumberland, Snyder | 3 hr |
| Jun 30, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 77 min |
| Jun 30, 5:04 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 3 hr |
| Jun 30, 5:37 PM EDT | Areal Flood Advisory | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 3 hr |
| Jun 30, 5:53 PM EDT | Special Weather Statement | CTP | Adams | 22 min |
| Jun 30, 6:03 PM EDT | Special Weather Statement | CTP | Centre | 27 min |
| Jun 30, 6:10 PM EDT | Special Weather Statement | CTP | Lancaster | 35 min |
| Jun 30, 7:13 PM EDT | Special Weather Statement | CTP | Union | 62 min |
| Jun 30, 7:29 PM EDT | Special Weather Statement | CTP | Lancaster | 76 min |
| Jun 30, 7:55 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 65 min |
| Jun 30, 7:57 PM EDT | Special Weather Statement | CTP | Lycoming, Mifflin, Montour, Northumberland, Snyder, Sullivan and 1 more | 63 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.